Periodic solution of a nonlinear problem by elliptic regularization techniques

Meflah Mabrouk

Abstract


In this paper we investigate for the existence and uniqueness of a function u = u(x, t), x ∈ Ω, t∈]0,T[ weak periodic solution of the nonlinear boundary value problem by the elliptic regularization techniques based on theory of monotone operators.

Full Text: PDF

How to Cite this Article:

Meflah Mabrouk, Periodic solution of a nonlinear problem by elliptic regularization techniques, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 1078-1085

Copyright © 2012 Meflah Mabrouk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS